标题:Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics
作者:Wang, ML[]; Zhou, YB[]; Li, ZB[]
作者全称:Wang, ML[]; Zhou, YB[]; Li, ZB[]
通讯作者地址:Wang, ML (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,GANSU,PEOPLES R CHINA.
出版年:1996
卷:216
期:1-5
页码:67-75
关键词:approximate equations for long water waves; coupled KdV equations;; dispersive long wave equations in 2 + 1 dimensions; solitary wave; solutions; homogeneous balance method
摘要:The solitary wave solutions of the approximate equations for long water waves, the coupled KdV equations and the dispersive long wave equations in 2 + 更多
收录类别:SCIE
WOS被引:566
当年影响因子:1.772
5年影响因子:1.619
JCR分区:Q2
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 566 更新

影响因子

当年影响因子 : 1.772

网络计量

其他

TOP